MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENCORE 26; SYRINGE, BALLOON INFLATION

BOSTON SCIENTIFIC CORPORATION ENCORE 26; SYRINGE, BALLOON INFLATION
Model Number 25335
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - initial reporter city: (b)(6).
 
Event or Problem Description
It was reported that the gauge was reading inaccurately, and the needle was sticking.The 90% stenosed target lesion was located in the moderately tortuous, non-calcified lateral cutaneous vein.An encore pi inflation device was used for treatment.During the procedure, the balloon was inflated under fluoroscopy.However, it was noted that the encore meter did not change from 0, the gauge needle was sticking and did not move.Despite the inaccurate gauge reading and needle sticking, the balloon itself did not fail to inflate.The procedure was completed with another of the same device.No patient complications were reported.

Brand Name
ENCORE 26
Common Device Name
SYRINGE, BALLOON INFLATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22146950
Report Number2124215-2025-35683
Device Sequence Number20795693
Product Code MAV
UDI-Device Identifier08714729183624
UDI-Public(01)08714729183624(17)270225(10)35933872
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K955869
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25335
Device Catalogue Number25335
Device Lot Number0035933872
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2025
Initial Report FDA Received Date06/04/2025
Date Device Manufactured02/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BALLOON CATHETER - BRAVUS; GUIDEWIRE - FUGA
Patient SexUnknown